# SDR 20000911SH040

- Difficulty date: August 21, 2000
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N4123C
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449042
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD2
- Part serial: 70198406
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UNABLE TO ADJUST FUEL FLOW AT IDLE.  (X)
